# SDR FDEA201508112535

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1814
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LE HAS 1 EACH CREASE IN SKIN.  MARKED IN RED GREASE PENCIL.  INSTALLED REPAIR DOUBLER IAW SRM 57-40-02 REPAIR 2.
